2:01 pm - 09/13/2009
help! period coming earlier and earlier every month
At the beginning of this year I tried two different HBC's, I went on one pill for about a month and had really extreme side effects, so I switched to another for about 2 months and also had really extreme reactions. So I stopped taking birth control about April, 5 months ago. Historically my period is always very reliable, I spot lightly for one day, then heavy for two days, spotting again for one, then gone.
Over the past three months, my period has been coming earlier and earlier. It used to come on the 19th, but lately I've started spotting on the 8th or 9th, so I spot for 10 days before my actual period comes. It's really frustrating, it's like having my period for a fortnight. The spotting is enough that I have to wear a pad or liner, then my proper period comes on the due date. I'm wondering what's going on. The thing is the spotting seems to be happening earlier each month, at first it was a few days before the 19th, then a week, now 10 days. It's pretty annoying. By the time I'm done with my period, I only have a week and a half break before it starts again.
Mostly I'm concerned because my period is usually so reliable. Could it really be taking my body THAT long to readjust after HBC? I'm not in extremely close contact with any other women so I doubt my body is synching. Could it be stress?